Jump to content

Prescrbid Florinef Afraid To Take It...


Nauthiz
 Share

Recommended Posts

Well title says it all my cardiologist insisted i try florinef and even made me schedule a follow up to take it. Im haven't started yet and i am afraid to start it because i always get side effects. Not to mention one time i had a anaphylactic reaction to a insect sting so i have a inner fear of allergic reactions to anything.. it makes me afraid to try medications.

Does florinef really help? Does it help you gain weight? I know it does put some fluid weight on you but does it help you put on regular weight? My BMI is in the 17's i desperately need to add weight also.

I don't really know what to do to get over this fear, can anyone offer some encouragement or anything, thank you.

Link to comment
Share on other sites

hi there,

as i lay in bed not able to get out knowing i need the med which my cardio ordered yesterday again. i said i haate how it maks me feel, i lose my brain. i asked to be put on salt tabs instead for a trial. he as always, never forces anything on me. then other thing he said again is bullion several times a day ,but not just before bed. he was going to send a script to the pharmacy for me. having no transportation. i must wait for the chance for a ride.

the next thing he told me was my most import bp to him was what i am standing.

he wants me at least 140 and we may have to tolerate hb pressure just to keep me safe.

i had stopped bullion because everyone said my breath was terrible.

so now i need hydration 2 days a week to try to keep hydrated and my salt up, a portacath, which i have fought till i have finally run out of veins.

i also, asked what is all this salt going to do to me, as my weight has puffed up 20 lbs. he said maybe 2 lbs. i was afraid of my kidneys, and he said without this salt you are hurting your body worse. the kidneys are another issue.

so bullion i'll start with, add in salt tabs, some people can't tolerate them on their stomach. we'll see ;) .

i came home all confused, overwhelmed as all this means calls to change hydrations dates, cabs, and i'm so tired.

sorry this was more than you asked for, but i'm dazed and confused this morning.

good luck.

belliamia~

Link to comment
Share on other sites

I have been taking Florinef for over 4yrs. I haven't put on weight because of Florinef, although I lost a lot of weight because I needed to and not because of the Florinef :0) I too suffer badly with reactions to anything and everything, I have no reacted to florinef at all, it's worked wonders for me, no side effects. Everyone is different though, but maybe you can start off on a quarter of a tablet a day and build up over a few months to see how it affects you.

Link to comment
Share on other sites

Nauthiz,

All you can do is try. Everybody reacts to these drugs in different ways, but most of us tend to be drug-sensitive. I cannot tolerate Florinef or Midodrine, but I know others who take them and love the effects they produce. Just start off with tiny doses and see how your body reacts. If you're ok, slowly increase you dosage, and see how you feel. Please keep us informed of your progress. We're rooting for you!

Cheers,

jana

Link to comment
Share on other sites

I seem to have horrendous reactions to meds. What I can tolerate, I have to take in tiny doses. However, there are a few that I have no problems with at all like DDAVP and Florinef. Both were lifesavers when I use to take them. And should my symptoms support taking either again, I 'd do so in a heartbeat.

I first was prescribed Florinef more than a dozen years ago -- even before my POTS diagnosis! Never had any trouble with it. At some point it seemed not to work as well, and I havn't taken it again now in years. But it is on my list of "good things to try".

Good luck finding something that works for you.

~EM

Link to comment
Share on other sites

florinef has helped me tons in conjunction with midodrine. I take 3/4 of a pill a day. I was afraid of gaining weight and if anything have lost, because it lets me be more active. I hesitated until I was beyond desperate. I recommend doing a search on it. I'm also very med sensitive-- but as they say, you gotta play to win. You can start a quarter pill per day. At first it made me a little jumpy, but not anymore.

Link to comment
Share on other sites

I have had bad reactions to alot of medications that I have tried. I am now taking Florinef (for about a week and a half now) and no side effects. I actually feel GOOD :)

Now I am just scared that the good feeling will go away....I want so badly to go back to work! Just wondering how long the good will last

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...